# SDR 2008UALA01217

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 300 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 300 STRINGER 19R SKIN LAP MIDDLE ROW OF FASTENERS LIGHTNING STRIKE, HOLE BURNED THRU EXTERNAL SKIN TO FRAME.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED SOLID RIVET AND INTERNAL SHEAR TIE DOUBLER REPAIR.
